MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PS TIB INS SZ 3.5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PS TIB INS SZ 3.5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3517
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal, approximately 4.5 years post op the first revision of the left tka, this male patient underwent a second revision and a new optetrak device tibial insert was placed.Reason for the revision was not reported.Upon information and belief, patient required several revision surgeries for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 4310966, 200-02-41 - three peg patella 41mm.
 
Additional Manufacturer Narrative
H3: the logic device with serial number 2848378 is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Through the course of the investigation, it has been discovered that this report is a duplicate of mfr# 1038671-2021-00531.This case and report are to be closed: any additional information and/or investigation findings will be provided on mfr# 1038671-2021-00531.

Brand Name
LOGIC PS TIB INS SZ 3.5 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16478681
Report Number1038671-2023-00343
Device Sequence Number3126842
Product Code JWH
UDI-Device Identifier10885862247391
UDI-Public10885862247391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Catalogue Number02-012-35-3517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
11/22/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date06/19/2023
11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale